# SDR FDEA200902190597

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 15,806 hours, 8,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781932202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 6 LT CORRODED 6 INCHES AFT OF FR 20 TO 12 INCHES AFT.  REMOVED LEVEL 1 CORROSION AND INSTALLED SEAT TRACK SPLICE REPAIR AT TRACK NR 6 LT, BETWEEN FRAME 19 AND FR 23 IAW SRM 53-10-16, FIG 201A.
